# SDR CHQA200900176

- Difficulty date: August 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 19,493 hours, 18,328 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 20,368 hours, 15,375 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 23092900401
- Part serial: 1046
- Condition: Defective
- Location: Lt Mlg
- Part time: 22,484 hours, 18,375 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM CMH THE CREW RECEIVED A LANDING GEAR DISAGREE MSG.  THE FLIGHT RETURNED TO THE FIELD AND MADE A NORMAL LANDING.  UPON INSPECTION BY MAINTENANCE AND AFTER SEVERAL GEAR SWINGS, WAS ABLE TO DUPLICATE THE FAULT.  MAINTENANCE REPORTED THAT THE LT MLG UPLOCK BOX WAS AT FAULT.  THE UPLOCK BOX WAS REPLACED AND A TEST FLIGHT FOLLOWED.  THE TEST FLIGHT PROVED SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
